# SDR AALA202509027493

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 71,357 hours, 30,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT LOCATED BEHIND THE RIGHT WING FLAP INOPERATIVE. RELAMPED EMERGENCY LIGHT BEHIND RIGHT HAND WING FLAP. PER AMM 33-51-04. OPERATIONAL CHECKS GOOD.
